The existence of Shilnikov homoclinic orbits in the Michelson system : a computer assisted proof

2006
journal article
article
40
cris.lastimport.wos2024-04-09T19:37:07Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Informatykipl
dc.contributor.authorWilczak, Daniel - 132637 pl
dc.date.accessioned2019-09-30T07:17:18Z
dc.date.available2019-09-30T07:17:18Z
dc.date.issued2006pl
dc.description.number4pl
dc.description.physical495-535pl
dc.description.volume6pl
dc.identifier.doi10.1007/s10208-005-0201-2pl
dc.identifier.eissn1615-3383pl
dc.identifier.issn1615-3375pl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/83630
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licencebez licencji
dc.rights.uri*
dc.subject.enShilnikov homoclinic orbitpl
dc.subject.enBrouwer degreepl
dc.subject.encomputer assisted proofpl
dc.subtypeArticlepl
dc.titleThe existence of Shilnikov homoclinic orbits in the Michelson system : a computer assisted proofpl
dc.title.journalFoundations of Computational Mathematicspl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T19:37:07Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Informatyki
dc.contributor.authorpl
Wilczak, Daniel - 132637
dc.date.accessioned
2019-09-30T07:17:18Z
dc.date.available
2019-09-30T07:17:18Z
dc.date.issuedpl
2006
dc.description.numberpl
4
dc.description.physicalpl
495-535
dc.description.volumepl
6
dc.identifier.doipl
10.1007/s10208-005-0201-2
dc.identifier.eissnpl
1615-3383
dc.identifier.issnpl
1615-3375
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/83630
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
bez licencji
dc.rights.uri*
dc.subject.enpl
Shilnikov homoclinic orbit
dc.subject.enpl
Brouwer degree
dc.subject.enpl
computer assisted proof
dc.subtypepl
Article
dc.titlepl
The existence of Shilnikov homoclinic orbits in the Michelson system : a computer assisted proof
dc.title.journalpl
Foundations of Computational Mathematics
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
8
Views per month
Views per city
Wroclaw
2
Ashburn
1
Dublin
1

No access

No Thumbnail Available